# SDR WX0A2025020732307

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A320-214
- Aircraft serial: 7900
- Aircraft time: 18,050 hours, 9,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FLIGHT ATTENDANT REPORTS DEAD FLASHLIGHT AFT CABIN. / PERFORMED OPS CHECK OF AFT CABIN FLIGHT ATTENDANT FLASHLIGHT PER AMM 25-65-00-00 AND A320 LOPA"
